中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR

Search Results

Help

Item hits: (Results 1-10 of 10)

Items/Page:    Sort:
Fluctuation-dissipation relations for steady-state systems [期刊论文]
EPL, 2012, 卷号: 100, 期号: 2, 页码: 20001
Xing, JH; Mu, WH; Ou-Yang, ZC
Adobe PDF(226Kb)  |  View/Download:88/20
 
From Chemical Langevin Equations to Fokker-Planck Equation: Application of Hodge Decomposition and Klein-Kramers Equation [期刊论文]
COMMUNICATIONS IN THEORETICAL PHYSICS, 2011, 卷号: 55, 期号: 4, 页码: 602-604
Mu, WH; Ou-Yang, ZC; Li, XQ
Adobe PDF(196Kb)  |  View/Download:240/88
 
Conformal symmetry on the instanton moduli space [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2005, 卷号: 38, 期号: 8, 页码: 1823-1827
Tian, Y
Adobe PDF(81Kb)  |  View/Download:128/40
 
Square-conservative schemes for a class of evolution equations using Lie-group methods [期刊论文]
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2002, 卷号: 39, 期号: 6, 页码: 2164-2178
Chen, JB; Munthe-Kaas, H; Qin, MZ
Adobe PDF(302Kb)  |  View/Download:234/65
 
A draft sequence of the rice (Oryza sativa ssp indica) genome [期刊论文]
CHINESE SCIENCE BULLETIN, 2001, 卷号: 46, 期号: 23, 页码: 1937-1942
Yu, J; Hu, SN; Wang, J; Li, SG; Wong, KSG; Liu, B; Deng, Y; Dai, L; Zhou, Y; Zhang, XQ; Cao, ML; Liu, J; Sun, JD; Tang, JB; Chen, YJ; Huang, XB; Lin, W; Ye, C; Tong, W; Cong, LJ; Geng, JN; Han, YJ; Li, L; Li, W; Hu, GQ; Huang, XG; Li, WJ; Li, J; Liu, ZW; Li, L; Liu, JP; Qi, QH; Liu, JS; Li, L; Wang, XG; Lu, H; Wu, TT; Zhu, M; Ni, PX; Han, H; Dong, W; Ren, XY; Feng, XL; Cui, P; Li, XR; Wang, H; Xu, X; Zhai, WX; Xu, Z; Zhang, JS; He, SJ; Zhang, JG; Xu, JC; Zhang, KL; Zheng, XW; Dong, JH; Zeng, WY; Tao, L; Chen, XW; He, J; Liu, DF; Tian, W; Tian, CG; Xia, HG; Li, G; Gao, H; Li, P; Chen, W; Wang, XD; Zhang, Y; Hu, JF; Wang, J; Liu, S; Yang, J; Zhang, GY; Xiong, YQ; Li, ZJ; Mao, L; Zhou, CS; Zhu, Z; Chen, RS; Hao, BL; Zheng, WM; Chen, SY; Guo, W; Li, GJ; Liu, SQ; Huang, GY; Tao, M; Wang, J; Zhu, LH; Yuan, LP; Yang, HM
Adobe PDF(355Kb)  |  View/Download:432/144
 
Evidence for non-vanishing cosmological constant in non-SUSY superstring models [期刊论文]
JOURNAL OF HIGH ENERGY PHYSICS, 2000, 期号: 4, 页码: -
Iengo, R; Zhu, CJ
Adobe PDF(265Kb)  |  View/Download:310/50
 
SUPER W(3)WARD IDENTITIES AND DIFFERENTIAL-EQUATIONS OF CORRELATION-FUNCTIONS ON A SUPERTORUS [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1993, 卷号: 26, 期号: 16, 页码: 4147-4163
HUANG, CS; LI, LX
Adobe PDF(499Kb)  |  View/Download:177/44
 
GAUGED WZNW MODELS AND TOPOLOGICAL CONFORMAL FIELD-THEORIES [期刊论文]
PHYSICS LETTERS B, 1992, 卷号: 284, 期号: 40972, 页码: 242-247
HU, HL
Adobe PDF(342Kb)  |  View/Download:159/38
 
TOPOLOGICAL CONFORMAL FIELD-THEORIES, GAUGED WESS-ZUMINO-WITTEN MODELS, AND TARGET-SPACE DUALITY [期刊论文]
PHYSICAL REVIEW D, 1992, 卷号: 46, 期号: 4, 页码: 1761-1767
HU, HL
Adobe PDF(323Kb)  |  View/Download:155/34
 
ON THE EQUIVALENCE OF NONCRITICAL STRINGS AND G(K)/G(K) TOPOLOGICAL FIELD-THEORIES [期刊论文]
PHYSICS LETTERS B, 1992, 卷号: 289, 期号: 40972, 页码: 302-308
HU, HL; YU, M
Adobe PDF(417Kb)  |  View/Download:133/29
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace